My doctor prescribed me with ZOLOFT and TRAZODONE for anixety about 6 days ago.. I found out that I did not have an anxiety problem, and that all I had was a breathing problem of which I already fixed. Now I am experiencing withdrawal symptoms from the medication that I am not supposed to be taking at all! Thursday - 50mg / Friday - 50mg / Saturday (None) / Sunday - 25mg Monday - 50mg / Tuesday - 25mg I have not taken ZOLOFT ever since thursday (The day I was prescribed the medicine for anxiety) but have been taken TRAZODONE because I feel like I can not sleep without it (EVEN THOUGH I SHOULD NOT BE TAKING IT AT ALL!) I am experiencing BRAIN ZAPS - DIZZINESS - NUMBESSS - TINGLING SENSATIONS (All day) I just purchased benadryl and it seems to be making me stay awake with 1 dose (25MG DIPHEN - HCL). Should I be taking more of Benadryl? I do not want to overdose or anything.. Any items or tips on helping the withdrawal symptoms? When will these symptoms go away? (its only been a few days and I am already feeling like this)